# SDR USAASA00013

- Difficulty date: April 2, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND FORWARD LEFT ESCAPE SLIDE FAILED EMERGENCY LIGHT CHECK.  CIDS DISPLAYED EPSU EXT LOAD FWD LT.  MAINTENANCE REPLACED THE FORWARD LEFT ESCAPE SLIDE.  OPERATIONAL CHECK OK.  (M)
